# SDR SCNA202409303122

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 29,000 hours, 9,544 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPON ARRIVAL FOUND APU INOP, VSAL AIR START CART TO  START #1 ENGINE WITH NO ISSUES CROSS BLEED START #2 ENGINE ALSO HASD NO ISSUES. BOTH IDG'S PICKUP WITH GOOD ELECTRICAL POWER. REPAIRED APU. REPLACED HMU AND FUEL PUMP OK TO INSTALL PERFORMED BY 31619. INSTALLED PER AMM 73-21-10&73-91-01 TESTED PER AMM 71-00-00-801-811 FOUND NO LEAKS WHEN NOTED AND ALL TESTS PASSED.RAN BOTH ENIGINES MULTIPLE TIMES SHUTTING ONE ENGINE OFFAT A TIME , TO MAKE SURE ELECTRICAL POWER SWITCH BUSSES AND NO PROBLEMS WHEN NOTED. ALSO RAN FLAPS AND SPEED BRAKES WITHOUT ANY ISSUES
